| Model Number |
2C6571 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot/serial number was provided by the reporter.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a continue-flo solution set had a foreign object inside the tubing.This was noticed during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.